# SDR 2005UALA01233

- Difficulty date: November 4, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 53,809 hours, 31,635 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC ODOR DETECTED NEAR ROW 18.  SUPPLEMENTAL DATA UPDATE, AIRCRAFT WAS CHECKED WITH NO DISCREPANCIES FOUND, AND NO FURTHER COMPLAINTS OF ELECTRICAL ODOR.  AS A PRECAUTION, A CALLOUT HAS BEEN ENTERED TO LOWER THE PSUS BETWEEN ROWS 16 AND 20 TO CHECK FOR DAMAGED WIRING.  AS OF 11/28, THERE HAVE BEEN NO REPEAT OCCURRENCES.
